MAUDE Adverse Event Report: INFRAREDX, INC. DUALPRO¿ IVUS+NIRS IMAGING CATHETER; ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER

INFRAREDX, INC. DUALPRO¿ IVUS+NIRS IMAGING CATHETER; ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER
Model Number TVC-C195-42
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
Percutaneous coronary intervention.Diagnostic imaging with a combination near-infrared spectroscopy (nirs) and intravascular ultrasound (ivus) catheter.Target lesion; rca, 90% stenosis.During the procedure, it is reported that the imaging catheter was halted after attempting to automatically return to the ready position.The catheter was then removed from the patient and it was found that the transducer penetrated the outer sheath.There was difficulty withdrawing the catheter from the patient.No injury to patient reported.No treatment of patient required due to malfunction.

Brand Name
DUALPRO¿ IVUS+NIRS IMAGING CATHETER
Common Device Name
ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
INFRAREDX, INC.
34 third avenue
burlington MA 01803 4414
MDR Report Key8155307
Report Number3004722468-2018-00003
Device Sequence Number1987567
Product Code OBJ
UDI-Device Identifier00857595006333
UDI-Public(01)00857595006333(17)181214(10)806141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2018
Report Date (Section F) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2018
Device Model NumberTVC-C195-42
Device Lot Number806141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/03/2018
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer12/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1